PARACETAMOL STADA 1000 mg suppositories, 10 pcs
PARACETAMOL STADA 1000 mg Zäpfchen
Manufacturers: STADA Consumer Health Deutschland GmbH
PZN: 07368140
Dosage: Suppositorien
Content: 10 St
Reward Points: 18
Availability: In stock
Attention - refrigerated goods! The item is shipped chilled in a box with ice packs. The buyer assumes the risk of such delivery.
5.50€
2.71€
from German pharmacies to your address
Instructions for use for PARACETAMOL STADA 1000 mg suppositories, 10 pcs
Paracetamol STADA® 1000 mg suppositories
For patients with a body weight from 43 kg (children and adolescents from 12 years and adults).
Active ingredient: paracetamol.
For symptomatic treatment of light to moderately severe pain such as headache, toothache, menstrual pain and/or fever.
Note: Do not apply longer for pain or fever without medical advice than specified in the package insert! The maximum dose per day must not be exceeded. Please note the dosage instructions.
Contained: phospholipids from soybeans.
Read the package supplement and ask your doctor or pharmacist for risks and side effects.
STADAPHARM GmbH, Stadastraße 2-18, 61118 Bad Vilbel
As of: May 2019
Paracetamol STADA®
Paracetamol STADA® suppositories against light to moderately severe pain and fever
• For use for fever and pain
• The right pharmaceutical preparation for every age
• well tolerated
Supports with pain relievers, fever -lowering effect
The paracetamol STADA® 1000mg suppositories with the active ingredient paracetamol are used to treat pain such as headache, tooth and regulation pain as well as for fever. Supports are also known under the name Suppositories. They have an elongated, torpedo-like shape and are intended for use in the rectum. After the bowel movement, a suppositories are inserted as deep as possible into the anus. To better glide, this should be heated with your hands or briefly dipped in warm water. The dosage of the suppositories depends on body weight and age.
How paracetamol STADA® 1000mg suppositories work
The active ingredients of suppositories are released as soon as the suppository melts or comes into contact with liquid. A suppositories can develop its effectiveness both locally and throughout the body. In the latter case, one speaks of a systemic application. Paracetamol has a painful and fever -lowering effect, and the active ingredient has low anti -inflammatory properties.
Detailed instructions for PARACETAMOL STADA 1000 mg suppositories, 10 pcs
Field of use
Paracetamol STADA 1000mg (package size: 10 pc) If a pain relieving, fever -lowering medicine (analgesic and antipyretics), is used for symptomatic treatment of light to moderately severe pain, fever.
Supports with pain relievers, fever -lowering effect.
The paracetamol STADA® 1000mg suppositories with the active ingredient paracetamol are used to treat pain such as head, dental and regulation pain as well as for fever. Supports are also known under the name Suppositories. They have an elongated, torpedo-like shape and are intended for use in the rectum. After the bowel movement, a suppositories are inserted as deep as possible into the anus. To better glide, this should be heated with your hands or briefly dipped in warm water. The dosage of the suppositories depends on body weight and age.
Frequent questions
How long should treatment with the paracetamol STADA® 1000mg suppositories maximum? Paracetamol STADA® should not be used for more than three days.
How to proceed if an application has been missed?
The treatment should not be continued with the double amount of suppository if the application has been missed.
Does the consumption of alcohol have an impact on the mode of action during the application of paracetamol STADA®?
Paracetamol STADA® should not be used in connection with alcohol.
Is it possible to use the paracetamol STADA® 1000mg suppositories during pregnancy?
The application of paracetamol STADA® during pregnancy should be well -fitted with the involvement of benefits and risks. In the event of treatment with the preparation, soit is not used for a long time or in high doses. In addition, the simultaneous intake of other medicines is to be checked for possible interactions.
Mode of action
The active ingredients of suppositories are released as soon as the suppository melts or comes into contact with liquid. A suppositories can develop its effectiveness both locally and throughout the body. In the latter case, one speaks of a systemic application. Paracetamol has a painful and fever -lowering effect, and the active ingredient has low anti -inflammatory properties.
Active ingredients / ingredients / ingredients
1000 mg paracetamol
Hard fat auxiliary fabric (+)
25 mg phospholipides (from soybean) Hedge substance (+)
Contradictions
- The medicine must not be used,
- if you are hypersensitive (allergic) against paracetamol or one of the other components
- if you suffer from a serious impairment of the liver function
dosage
Dosage recommendation of Paracetamol STADA 1000mg (pack size: 10 pc):
The recommended dose of paracetamol STADA® 1000mg suppositories depends on body weight and age:
Body weight kg (old) disposable dose in the number of suppository maximum daily dose in the number of suppository
From 43 kg (children and adolescents from 12 years and adults) 1 suppositories (corresponding to 1000 mg paracetamol) 4 suppositories (corresponding to 4000mg paracetamol)
The intervals between the treatment times should be at least six hours. The recommendation of the intervals depends on the respective symptoms. No special application is necessary for older patients. If the symptoms last longer than one day, a doctor should be consulted.
Taking
- If possible, the medicine is inserted deep into the anus after the bowel movement. To improve the sliding capacity, heat suppository in the hand or briefly dive into warm water.
Patient information
- Particular caution when using the drug is required,
- if you are chronically alcoholic
- if you suffer from the impairment of liver function (liver inflammation, Gilbert syndrome)
- with pre -damaged kidney
- If your symptoms worsen or no improvement occurs after 3 days, or if you have a high fever you have to see a doctor.
- In order to prevent the risk of overdose, it should be ensured that other medicines that are used at the same time do not contain paracetamol.
- If painkillers are not dosed for a long time, headaches can occur, which may not be treated by increased doses of the drug. In general, the habitual use of pain relievers, especially when combining several pain relieving active ingredients, can lead to permanent kidney damage with the risk of kidney failure (analgesics nephropathy).
- When stopping abruptly, headaches and fatigue, muscle pain, nervousness and vegetative symptoms can occur after a long -dosed, non -determined use of painkillers. The deductible symptoms subside within a few days. Until then, the re -application of painkillers should be avoided and the use of the use is not carried out again without medical advice.
- Do not apply the preparation for a long time or in higher doses without medical or dental advice.
- Wateriness and operating machines
- The medicine has no influence on the traffic and operating machines.
- Nevertheless, caution is always required after using a pain reliever.
Pregnancy
- Ask before taking/using all medicinesauthorize your doctor or pharmacist for advice.
- The preparation should only be applied after strict weighing up the benefit risk ratio during pregnancy. You should not use the medicine during pregnancy for a long time, in high doses or in combination with other drugs, since the safety of the application is not proven for these cases.
- Paracetamol passes into breast milk. Since adverse consequences for the infant have not yet become known, an interruption of breastfeeding will generally not be necessary.
Hints
Paracetamol STADA® 125 mg / -250 mg / -500 mg / -1000 mg suppositories
-125 mg: for children with a body weight of 7 to 12 kg (age: 6 months to 2 years); -250 mg: for children with a body weight of 13 to 25 kg (age: 2 to 8 years); -500 mg: for patients with a body weight from 26 kg (children from 8 years, adolescents and adults); -1000 mg: for patients with a body weight from 43 kg (children and adolescents from 12 years and adults).
Active ingredient: paracetamol. For symptomatic treatment of light to moderately severe pain such as headache, toothache, menstrual pain and/or fever. Note: Do not apply longer for pain or fever without medical advice than specified in the package insert! The maximum dose per day must not be exceeded. Please note the dosage instructions. -500 mg suppositories/-1000 mg suppositories: contain phospholipids from soybeans.
Read the package supplement and ask your doctor or pharmacist for risks and side effects.
STADAPHARM GmbH, Stadastraße 2-18, 61118 Bad Vilbel
As of: May 2019
Miscellaneous
Use in children under the age of 12 or below 43 kg body weight is not recommended because the dose strength is not suitable for this patient group. However, suitable dose strengths or dosage forms are available for this patient group.
- If your symptoms worsen or no improvement occurs after 3 days, or if you have a high fever you have to see a doctor.
- In order to prevent the risk of overdose, it should be ensured that other medicines that are used at the same time do not contain any paracetamol.
- With a longer high -dose, non -determined use of pain relievers, headaches can occur that may not be treated by increased doses of the drug.
- In general, the habitual intake of pain relievers, especially when combining several pain relieving active ingredients, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
- In the event of abrupt stop after a long -dose, non -determined use of pain relievers, headaches and fatigue, muscle pain, nervousness and vegetative symptoms can occur. The deduction symptoms subside within a few days. Until then, painkillers are to be reinforced and the revenue should not take place without medical advice.
- Do not apply for a long time or in higher doses without medical or dental advice.
- Ursic acid determination and blood sugar determination can be influenced.
- Must not be taken or administered together with alcohol.
- There are interactions with other medicines to be observed.
Medicines Reviews
Write a review
Related Products

DR.THEISS Melatonin Sleep Spray NEM, 50 ml
DR.THEISS Melatonin Einschlaf-Spray NEM
14.07€ 17.59€
Popular in Headache

IBUPROFEN Heumann Pain Tablets 400 mg, 50 pcs
IBUPROFEN Heumann Schmerztabletten 400 mg
4.01€ 11.91€

NEURALGIN extra Ibu-Lysinat film-coated tablets, 20 pcs
NEURALGIN extra Ibu-Lysinat Filmtabletten
7.06€ 11.05€

IBUPROFEN Heumann Pain Tablets 400 mg, 30 pcs
IBUPROFEN Heumann Schmerztabletten 400 mg
4.71€ 7.32€

IBU 400 akut-1A Pharma film-coated tablets, 50 pcs
IBU 400 akut-1A Pharma Filmtabletten
4.62€ 10.48€